# SDR DALA2023041002739

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON MEMBRANE BTW STA Y=155 AND Y=200 AND FROM X=-7 TO X=-44 AT PASSENGER COMPARTMENT FLOOR STRUCTURE. (W1). SUMMARY OF NRC 00358: CORROSION LEVEL 2. MEMBRANE BTW STA Y=155 AND Y=200 AND FROM X=-7 TO X=-44 WAS REPAIRED PER B717-200 SRM 51-70-10-2R REPAIR 2, PAR 4.A FIG 201. (LP #2708422)
